MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR VL; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR VL; STENT, URETERAL
Model Number M0061801550
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2018, as no event date was reported.  (b)(4) captures the reportable event of  stent broken.  the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a contour vl ureteral stent was used during a procedure on an unknown date.According to the complainant, during unpacking, the stent was found to be broken.There were no serious injury or adverse patient effect reported as a result of this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2018 as no event date was reported.Problem code 1069 captures the reportable event of stent broken.A contour stent was returned for analysis.A visual evaluation of the returned device revealed that the middle section of the was detached.Additionally, the bladder pigtail was observed detached.The most proximal section of the stent and the suture string were not returned for analysis.The failure found (stent detached) is an issue that could have been generated by the user or due to the interacting of the device with the suture string or other devices used in the same procedure.Therefore, "adverse event related to procedure" is selected as the most probable root cause for the complaint.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release for distribution.
 
Event or Problem Description

Brand Name
CONTOUR VL
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8131275
Report Number3005099803-2018-61783
Device Sequence Number252084
Product Code FAD
UDI-Device Identifier08714729058410
UDI-Public08714729058410
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2020
Device Model NumberM0061801550
Device Catalogue Number180-155
Device Lot Number0021377886
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2019
Initial Date Received by Manufacturer 11/12/2018
Supplement Date Received by Manufacturer05/29/2019
Initial Report FDA Received Date12/04/2018
Supplement Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1